MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na and cl electrode lot numbers with expiration dates were not provided.
 
Event or Problem Description
We received an allegation of questionable results for 5 patient samples tested on a cobas pro ise analytical unit.Discrepant results were provided for 1 patient sample tested for cl electrode (cl) and na electrode (na).The initial results were reported outside of the laboratory where the doctor questioned them.The samples were repeated on a different ise analyzer.The initial na result was 154.9 mmol/l.The repeat result was 140.1 mmol/l.The initial cl result was 116.9 mmol/l.The repeat result was 104.1 mmol/l.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The cobas pro analyzer serial number was (b)(6).Calibration was last performed on 18-jul-2024 with acceptable results.Based on the qc data provided, level 3 qc was acceptable before the event.The sample was spun for 5 minutes at 5100 revolutions per minute (rpm).The spin time may be shorter and the spin speed may be faster than recommended.No issues were identified during a review of the alarm trace data.The field service engineer (fse) found an issue with the electrodes.The fse cleaned the sipper and vacuum nozzles and the mixing bowl.Sodium (na) electrode checks remained very low.The fse replaced all of the electrodes and additional instrument checks were acceptable.The service actions resolved the issue.

Brand Name
NA ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20157924
Report Number1823260-2024-02582
Device Sequence Number4235411
Product Code JGS
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825468001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown